# SDR 96ZZZX6165

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N2FOR
- Make and model: Cndair CL6013A
- Aircraft serial: 5092
- System (JASC): 3350 · Emergency Lighting
- Part: Batery Pack
- Part number: 5521981
- Condition: Shorted
- Location: Cabin
- Component: Grimes, 6013211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NEW BATTERY PACKS USED BY GRIMES WHICH ARE MFG'D BY E.A.C., USE A METAL STRAP BETWEEN POSITIVE AND NEGATIVE TERMINALS WITH A SMALL PIECE OF HEAT SHRINK ON THEM.  THE PROBLEM IS THE HEAT SHRINK SHRINKS AT TEMPERATURE AND THE STRAPS CUT THE HEAT SHRINK AND SHORT THE TERMINALS TO THE BATTERY CAUSING SHORTS AND THE PACKS OVERHEAT.
